PESUDOMOL 60mg Tablet 10×10

 250.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 60mg
Drug Form : Tablet
Pack Size : 10x10
Rs. 2 per Tablet
100 Tablet per pack
10 Tablet in each strip
Rs.25 per strip

Pseudoephedrine (HCl):60mg | Cough sedatives

Alternate brands of PESUDOMOL 60mg Tablet 10×10

Brand Name Price Savings
X-PAN 60mg Tablet 10x10s  100.00 You can save 150
PANADOL-CF 500mg Tablet 100s  500.00 You will pay -250 more
List of alternate brands

Manufactured / Marketed By : Ambrosia Product Form : TabletPack Size : 10x10Ingredients : Pseudoephedrine (HCl):60mgGeneric Category : Cough sedatives

Reviews

There are no reviews yet.

Be the first to review “PESUDOMOL 60mg Tablet 10×10”

How it works

PESUDOMOL 60mg Tablet 10×10 works by causing narrowing of the blood vessels in the nasal passages.

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Dosage

  • Missed Dose

  • Overdose

References

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver PESUDOMOL 60mg Tablet 10×10. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Shopping Cart

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah